Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rings with unique addition


Author: R. E. Johnson
Journal: Proc. Amer. Math. Soc. 9 (1958), 57-61
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0095868-0
MathSciNet review: 0095868
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. E. Rickart, One-to-one mappings of rings and lattices, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 758-764. MR 0026039 (10:96c)
  • [2] R. E. Johnson, The extended centralizer of a ring over a module, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 891-895. MR 0045695 (13:618c)
  • [3] -, Structure theory of faithful rings, II. Restricted rings, Trans. Amer. Math. Soc. vol. 84 (1957) pp. 523-544.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095868-0
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society